advertisement
Question
Posted by: tracy | 2010-04-12

pill info

hi there i am on yasmin but it seems that my breasts have grown a cup size and it makes me feel a little bloated sometimes. Is it a really strong pill and isnt there a lighter one. The reason i am asking as i have had a non malignant tumour of varicose veins removed and my friend tells me i should not even be on the pill with the weird tumour that i had. Not sure - what do you think? I actually got it when i was pregnant as i picked up a whole 4kg and the extra weight app caused it

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tracy
There are other contraceptives you can use - the kind would depend on your type of cycle, your medical history etc. The risk with malignant tumours and contraceptives is increased deep vein thrombosis and in your case, if the tumor was of the veins, it could be a risk too. Have you ever considered something like the Mirena IUD that only works locally in the uterus? It is expensive but keeps for 5 years. A cheaper alternative will be the copper T IUD.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-04-13

Hallo Tracy
There are other contraceptives you can use - the kind would depend on your type of cycle, your medical history etc. The risk with malignant tumours and contraceptives is increased deep vein thrombosis and in your case, if the tumor was of the veins, it could be a risk too. Have you ever considered something like the Mirena IUD that only works locally in the uterus? It is expensive but keeps for 5 years. A cheaper alternative will be the copper T IUD.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement